Page 2 of 3 FirstFirst 123 LastLast
Results 11 to 20 of 25

Thread: Hydroxycut

  1. #11
    Senior Member
    Join Date
    Jun 2008
    Location
    Northern Illinois
    Posts
    4,060
    Post Thanks / Like
    Debbie honey, all that stuff is is a legal upper and it will mess with your other meds, I would check with your doctor before you take anymore!!!!!

  2. #12
    Administrator Tink's Avatar
    Join Date
    Jun 2008
    Location
    15 minutes (or so) North of WDW
    Posts
    27,936
    Post Thanks / Like
    Oh good heavens! I didn't realize you took prescription medication! No way should you be using that without your doctor's approval. :( Please stop using it until you've got the ok? :(






    Welcome to our new home! It's a lovely and friendly place. If you haven't joined yet, do register. It's a great place to make friends and share all those Disney secrets!!

    "It is the mark of an educated mind to be able to entertain a thought without accepting it. ~Aristotle

  3. #13
    Senior Member
    Join Date
    Jun 2008
    Posts
    4,284
    Post Thanks / Like
    What is it? I never heard of it.

  4. #14
    Administrator Tink's Avatar
    Join Date
    Jun 2008
    Location
    15 minutes (or so) North of WDW
    Posts
    27,936
    Post Thanks / Like
    It's an OTC weight loss product that has some serious side effects reported. It's heavy on caffiene which can really drive a BP up, and cause the heart to race. Not a good thing, especially if you are working like a busy bee with all the created nervousness of the caffiene rush.

    It also has other ingredients that may interact with Rxs. :(






    Welcome to our new home! It's a lovely and friendly place. If you haven't joined yet, do register. It's a great place to make friends and share all those Disney secrets!!

    "It is the mark of an educated mind to be able to entertain a thought without accepting it. ~Aristotle

  5. #15
    Senior Member
    Join Date
    Jul 2008
    Posts
    3,180
    Post Thanks / Like
    3 1/2 lbs and counting
    I'm ok, really I am, I'm only taking an anti depreesant and my others have been cut in half . My BP is a slight bit high, so I will check it today at my MIL's .
    I started my 2 pills today , I'm suppose to take six, I will only take four . I take them twice a day rather than 3 times or I'd really be zooming .

  6. #16
    Administrator Tink's Avatar
    Join Date
    Jun 2008
    Location
    15 minutes (or so) North of WDW
    Posts
    27,936
    Post Thanks / Like
    Please, please check with your Doc. :(






    Welcome to our new home! It's a lovely and friendly place. If you haven't joined yet, do register. It's a great place to make friends and share all those Disney secrets!!

    "It is the mark of an educated mind to be able to entertain a thought without accepting it. ~Aristotle

  7. #17
    Senior Member
    Join Date
    Jul 2008
    Posts
    3,180
    Post Thanks / Like
    OK, MIL has the same concerns . At her house I got really nausous ...my MIL said, I went pale right before I dove for the bathroom, but the feeling passed . I may have needed more to eat , but I won't take chances . I'm not going to take anymore tonight . And her scale which is digital states I weigh 153 . If thats the case I either loss to fast or I weighed less than I thought to start with .

  8. #18
    Administrator Tink's Avatar
    Join Date
    Jun 2008
    Location
    15 minutes (or so) North of WDW
    Posts
    27,936
    Post Thanks / Like
    It's the caffeine. It's making you sick. :( Please? Call the doctor today, ok?






    Welcome to our new home! It's a lovely and friendly place. If you haven't joined yet, do register. It's a great place to make friends and share all those Disney secrets!!

    "It is the mark of an educated mind to be able to entertain a thought without accepting it. ~Aristotle

  9. #19
    Moderator Beccaberry's Avatar
    Join Date
    Jul 2008
    Location
    Milford, Connecticut, United States
    Posts
    13,961
    Post Thanks / Like


    Don't take any chances dear friend...a few pounds isn't worth destroying your health...




  10. #20
    Moderator
    Join Date
    Jul 2008
    Location
    Virginia
    Posts
    16,501
    Post Thanks / Like
    I know it's hard to lose weight but it's way safer to exercise and eat better. Don't take any chances with those drugs. They can wreak havoc on your body.












    I am a travel agent with The Magic For Less Travel. Please private message me if you'd like help booking a trip!

Page 2 of 3 FirstFirst 123 LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •